# SDR A6WA201542481

- Difficulty date: March 6, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 31,768 hours, 30,062 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Iced
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED WOW INPUT FOLLOWED BY NLG STEERING INOPERATIVE CAUTION MSG.  MSG APPEARED APPROX 28 SEC AFTER GEAR RETRACTION, NORMAL EXTENSION & DECLARED AN EMER.  QRH DIDN'T CLEAR IMMEDIATE.  CLEARED ON ITS OWN AFTER A FEW MIN.  INTERROGATED PSEU & FOUND CODE S11FAR, FOUND PROX SENSOR PS4GA COATED WITH ICE.  REMOVED ICE FROM SENSOR & PERFORMED BITE CHECK OF PSEU IAW AMM 32-61-00, NO FAULTS FOUND.  PERFORMED OPS CHECK OF NWS IAW AMM 32-51.  OPS CHECKED GOOD.
